# SDR TWAA0100103

- Difficulty date: December 27, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT TRACK LBL 22 INCHES WAS CORRODED AT STA 1155 TO 1231, TRACK LBL 22 IN WAS CORRODED AT STA 1260 TO 1276, AND CORROSION WAS FOUND ON NUMBER 3 TRACK 22 INCHES LBL STA 1090 TO 1155. REMOVED AND REPLACED CHAIR TRACK FROM STA 1089 TO 1307, AND SLICED NEW TRACK AT STA 1089 PER SRM 53-05 FIG 4F.
